# SDR DALA2021092805826

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 80,333 hours, 15,782 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SLIDE INDICAITOR LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED R1 DOOR SLIDE LIGHT. SYSTEM OPERTION IS NORMAL. (LP 1961766)
